MathSciNet Relay Station
MathSciNet bibliographic data
MR974521 30C20 (30C35 31A99)
Michaliček, Johannes; Wehrhahn, Rodolfo Parametrization of domains in $\hat{\bf C}$: the logarithmic domains. Trans. Amer. Math. Soc. 320 (1990), no. 2, 765–777.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement